| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
07/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported via fda medwatch form that during an intraocular lens (iol) implant procedure, when lens was inserted into eye, surgeon saw through microscope that lens had a tear.Lens did not appear to be damaged until viewed under microscope after already inserted in eye.The lens was removed, and a replacement was asked for.The circulator in the room went to get the replacement and realized that they did not have a replacement on-site.The surgeon was notified, and she selected a larger size for insertion.The surgeon had to extend the incision site to make room for the bigger lens.The iol was explanted during initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).